# SDR DALA2014062203736

- Difficulty date: June 21, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 213-215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AND CORROSION ON RT SEAT TRACK, X -44, BS  213-215.  SEAT TRACK REMOVED, NEW SEAT TRACK WAS DRILLED, TREATED, PAINTED, AND INSTALLED IAW SRM 53-05, FIG 4F, 51-30-5, 51-30-2, 51-30-1, 51-10-3.
